MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY USPO2 PULSE OXIMETRY CABLE KIT; OXIMETER

MASIMO - 15750 ALTON PKWY USPO2 PULSE OXIMETRY CABLE KIT; OXIMETER
Model Number 3449
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported shortages in the cord then it stopped working over the weekend.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.Visual inspection found damaged ch stress relief.The device fails functional testing, does not draw power or communicate with interfacing test fixture with cable bending at the ch connector.Device was observed through x-ray imaging and a wire was observed to be broken near the ch connector.The device was not able to obtain measurements due to broken wire inside ch connector.Results in loss of power and communication with cable bending.A service history record review reveals that this unit was in the field for over one (1) year with no previous reported issues related to this reported event.
 
Event or Problem Description

Brand Name
USPO2 PULSE OXIMETRY CABLE KIT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key12763476
Report Number3019388613-2021-00305
Device Sequence Number3144924
Product Code DQA
UDI-Device Identifier00843997011433
UDI-Public00843997011433
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K121914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3449
Device Catalogue Number3449
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer11/11/2021
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown